# SDR ASAA2022120341035

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 34,231 hours, 10,840 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND A SHORT TIME FAULT 75-10801 ON NR 1 ENG, T25 SIGNALS DISAGREE GROUNDED - YES.  PREFORMED #1 ENG EEC BITE TEST RECENT FAULTS NO FAULTS NOTED IAW AMM 73-21-00-740-803-F00 T-25 SENSORS READ A-16, B-16,60 HARNESS AND SENSOR RESISTANCE CHECK WITHIN LIMITS IAW FIM 75-33 TASK 805 STEP F5.
